# SDR UALA2011022800965

- Difficulty date: February 27, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 81,048 hours, 13,051 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: S252T7016
- Part serial: 178
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK COMING FROM VERTICAL STABILIZER MID AREA.  SWING RUDDER BACK AND FORTH, WITH RIGHT HYD SYSTEM,LEAK INTENSIFED. REPLACED RT RUDDER PCA REF MM.
